Saturday

The effects of antibiotics on your belly fat and gut flora

I know that there is a time and place for antibiotics, particularly with life-threatening infections.  However, there's a dark side to taking antibiotics, and as you'll see in today's brand new article, you'll see how one of the side-effects of taking antibiotics is increased abdominal fat.

Scary huh!  Read the new article here:

Do antibiotics increase your abdominal fat?


This article is important for your health and that of your family and friends, so please fwd this email on to any of your friends, family, or co-workers to help protect their health.

I think you'll find this article quite shocking when you see some of the scientific proof on how antibiotics effect the health and diversity of your gut flora, and the negative effects of this on your digestion and immune system.

Mike Geary
Certified Nutrition Specialist
Certified Personal Trainer

Links to this post:

Create a Link

<< Home